MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ENDOCAPSULE RECORDER

SHIRAKAWA OLYMPUS CO., LTD. ENDOCAPSULE RECORDER
Model Number RE-10
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned by the customer to date.The investigation is ongoing.A supplemental mdr will be submitted upon completion of the investigation or if additional information is received.
 
Event or Problem Description
It was reported, the subject device displayed a 0135005-error message.There were no reports of patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information/correction: d4-udi added, d9-device available for evaluation changed to no, h6: investigation codes updated.This event was reported in error.This is not a reportable malfunction and would not lead to a death or a serious injury if it were to recur.H10: the device was not returned, and the serial number was not available, therefore a device analysis was unable to be conducted.The cause could not be determined.

Brand Name
ENDOCAPSULE RECORDER
Common Device Name
ENDOCAPSULE RECORDER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18899498
Report Number3002808148-2024-31408
Device Sequence Number12734359
Product Code NEZ
UDI-Device Identifier04953170328244
UDI-Public04953170328244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRE-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown